| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Lortabs - How much is too much?
Re: Lortabs - How much is too much?
[ Back to Messages
Posted by dana
on December 01, 2000 at 14:42:31:
In Reply to: Re: Lortabs - How much is too much? posted by David Charles on November 30, 2000 at 09:30:29:
Thanks for responding. See, the thing I'm worried about is he is no longer taking them for pain. He is taking them solely for the purpose of de-stressing himself now. He is 24 and in college and is up late at night and under a huge amount of stress and I found out he is using them to help with the stress etc.. I dont think that is safe at all. He is also taking Adderall (for ADD which he does not have) to help him stay up late at night working on reports. He takes 30 mg and as far as he says he is not taking them all the time.. only when he really needs it. This cannot be safe, right?
: : My friend is taking Lortabs, up to 30 mg. Is this too much??? I was worried about him overdosing and I dont know what the safe amount is?
: : Thanks
: It's not the HYdrocodone that will get him its the amount of tylonol. more than 1000mgs of tylonol in a dose or more than 4000mgs can cause permanant liver damage or possiably death. Poeple develop tolerance to opiates and I doubt if he started at that dose. It's unlikely that the narcotics will harm him. It sounds like he's taking enough to cause withdrawal if he stops quickly. If everything has been done to help control the pain the best course would be to swich to a long acting narcotic that contains no aspiran or tylonol. What is the cause of his pain and what has been done to treat it. Good luck David
All times are GMT -7. The time now is 10:02 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!